# SDR SWAA2019101437752

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 43,176 hours, 25,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PASSENGER DOOR EXTERNAL SLIDE, OVERWING LIGHT INOPERATIVE.   RELAMPED LIGHT PER AMM.
